Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took postinor 2, swollen breast, periods flow reduced. Is it due to postinor 2?

Hi, i took postinor 2 twice within 4days, I saw my peroid few days later but it wasn t flowing normally.. Its almost a month now and my breast are swollen. This usually occurs as a symtomp of my next peroid.. What scares me now is tht the swellings r bigger than the usual and it hurts me evn more than it used to normally. Could this be an effect from too much postinor 2
Asked On : Fri, 25 May 2012
Answers:  1 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Too much and too frequent intake of postinor 2 is associated with hormonal imbalance and breast tenderness along with menstrual irregukarities. Please wait for a month or two for your hormonal levels to normalise spontaneously.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor